| Catalog Number |
CL-10 |
| Medical Device Problem Code |
Particulates (1451)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/15/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device has been received for evaluation, however, investigation is not yet received.
Event or Problem Description
It was reported that a chemolock¿ bag spike was found to create particulate matter in the fluid path of the patient during compounding.It was noted that blue particulate can be seen on the spike.It was noted that they used a 250 ml fresenius kabi 0.9% sodium chloride injection, non-dehp bag.A sample picture was provided showing the particulate on the spike.There was no patient involvement and no human harm.
Additional Manufacturer Narrative
Four (4) photos were provided by the customer.Blue plastic shavings were observed in the photos provided.Received one (1) used cl-10 chemolock bag spike for inspection.A blue plastic shaving was observed on the spike.The color of blue did not match any of the components found on the cl-10.No flash or anomalies was observed on the spike.The spike was measured and found to meet dimensional specifications.The reported complaint can be confirmed.There was stovepipe flash observed on the port of the iv bag that could lead to particulates.The probable cause of the small blue flash inside the iv bag is due to stovepipe flash present on the blue freeflex iv bag port that was transferred to the white bag spike when the bag spike was inserted into the blue freeflex iv bag port.The iv bag is a non-icu medical product.The lot history was reviewed, no nonconformities were identified that may have contributed to the reported complaint.